# SDR 96ZZZX3079

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55498
- Make and model: Piper PA-28-140
- Aircraft serial: 287325420
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Fluctuation
- Location: Dc System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED ALTERNATOR DUE TO AMPMETER FLUCTUATION.  INSPECTED AND DETERMINED AUTOMOTIVE TYPE.  COOLING FINS WERE INSTALLED IN OPPOSITE DIRECTION AS COMPARED TO O/H AERO ELECTRIC UNITS.  ALTERNATOR REMOVED, HAD NO DATA PLATE OR ANY MARKINGS.  UNIT REMOVED AND DISCARDED.
